# SDR CA070627001

- Difficulty date: June 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 10,906 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646281
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A RETURN LEG, WHEN THE CREW LOWERED THE LANDING GEAR THEY NOTICE AN UNSAFE INDICATION ON THE LT MAIN. THEY ABORTED THE LANDING AND INITIATED A (GO-AROUND) PROCEDURE. THE LANDING GEAR WAS CYCLED TWICE MORE AND ON THE SECOND TRY A SAFE INDICATION WAS OBSERVED. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE LT MAIN LANDING GEAR DOWNLOCK SWITCH ASSY (P/N 101-364628-1) WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070627001)
